Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

On depo, anti-anxiety medicines, breasts continue being huge and tender even after periods, have discharge in nickers. Any ideas?

Hello, I am a 31 year old woman that has 2 sons, 1 is 8 and the other almost 7. It starts like this -Last Year I briefly went on the citalopram an anti anxiety medication from late July through to end of September 2012, at the same time I also decided to choose the Depo Provera injection as contraception . I immediately regretted the injection and only had in once so it would have finished in september as well. I had forgotten stupidly and continued having unsafe sex with my partner for approx 4 weeks after. My period started after 6 weeks after the next injection due date of which during the time my breasts have been tender and continuosily gotten bigger and bigger, and my weight has also continued to increase. In those first few weeks I did have an inclination that I may be preggas as I had slight cramping etc that I experianced with my previous pregnancies. We decided to try a pregnancy test after 5 weeks from next injection due date, but had negative results and walah my period arrived a week later! However since comming off both forms of medication my breasts have gone from 12 c to a 14 E! I had started a new period a month ago that lastest 2 weeks (just old blood) then 3 days after I thght it had Finally finished I started my period again with fresh blood, now almost a week later my breasts are still huge and both tender, and I am seeing slight -normal -discharge in my knickers. Any ideas?? Please help. Regards, Jem
Asked On : Tue, 15 Jan 2013
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Hi.Dopo provera inj. usually causes irregular periods and you get amenorrhoea(no periods), sometimes for few months after this. But you took only one injection. There can be little heaviness of breast but in your case, i will advise you to get Mammography and one pelvic scan for irregular bleeding.To reduce soreness in breast, use proper support( right size bra) and some anti- inflammatory for the time being.
Answered: Fri, 3 Jan 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor